The white tongue is a common candida symptom. Do you also have rectal itching? These two symptoms combined are a good diagnostic tool in my opinion…
Prior antibiotic use can cause a gut flora imbalance.
If you don’t have cyclospora you could have something similar such as a different parasite, h.pylori, sibo (small intestinal bacteria overgrowth), etc. Unfortunately for you, most doctors do not treat gut flora disorders and don’t have an effective way to kill parasites. A naturopathic doctor does have experience typically fighting both yeast and parasites.
The probiotics are likely causing die-off and thus the runs.
You likely have a host of other health problems that you haven’t thought about including slight adrenal fatigue, damaged liver, lack of minerals, dehydration, heavy metal toxicity, etc. These are related to candida but are also seperate problems. Not everything is candida.
I would get some stool testing done to see what is in your stool and what your beneficial bacteria levels are at, etc. I would stop drinking the soda and alcohol as a first step.
If you take diflucan it won’t do much without the diet and a bunch of supplements. Its best to take diflucan with nystatin I believe but I am no expert on prescription drugs.